Couldn't find what you looking for?

TRY OUR SEARCH!


hi, I'm 57 years old and I have a long history of constipation. Constipation happens from time to time, maybe once or twice in a month it lasts for few days and then with the use of laxatives it usually disappears. After the last incident of constipation and after taking a laxative, the constipation did go away but the strange leakage from my rectum appeared. Few days after the constipation the strange red greenish discharge was leaking from my rectum. I'm very scared by that, does anybody know what could it be and what should I do about that?

Loading...


There can be many causes for rectal leakage. It is possible that you have developed internal hemorrhoids as a consequence of the constant constipation. Increase of pressure in the sigmoid colon and the rectum puts additional strain on the hemorrhoidal veins and causes them to protrude and swell. When you have a bowel movement internal hemorrhoids can rupture causing bleeding. When the blood is mixed with the mucus of the intestines it causes rectal leakage similar to that one you have described. Other option is that you have some kind of a colon or upper intestine cancer or polyp. Polyps can often produce mucus in large quantities, and they can also bleed, causing rectal leakage. The third option is rectal leakage caused by the use of saline laxatives. In case you are using saline laxatives for treatment of your constipation you should stop using them for a while to see what happens. I think that it would be the best for you to have an appointment with your doctor and ask him for an opinion about this matter.
Reply

Loading...